Translator Disclaimer
January/February 2014 Positive homoclinic solutions for the discrete $p$-Laplacian with a coercive weight function
Antonio Iannizzotto, Vicenţiu D. Rădulescu
Differential Integral Equations 27(1/2): 35-44 (January/February 2014).

Abstract

We study a $p$-Laplacian difference equation on the set of integers, involving a coercive weight function and a reaction term satisfying the Ambrosetti--Rabinowitz condition. By means of critical-point theory and a discrete maximum principle, we prove the existence of a positive homoclinic solution.

Citation

Download Citation

Antonio Iannizzotto. Vicenţiu D. Rădulescu. "Positive homoclinic solutions for the discrete $p$-Laplacian with a coercive weight function." Differential Integral Equations 27 (1/2) 35 - 44, January/February 2014.

Information

Published: January/February 2014
First available in Project Euclid: 12 November 2013

zbMATH: 1313.39004
MathSciNet: MR3161594

Subjects:
Primary: 39A10, 47J30

Rights: Copyright © 2014 Khayyam Publishing, Inc.

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.27 • No. 1/2 • January/February 2014
Back to Top